Alert archive / Kansas / Flash Flood Warnings in 2005
Flash Flood Warning 42, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Aug 25, 2005, 4:30 AM CDT for 4 counties in Kansas. It was in force for 8 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2005, 4:30 AM CDT (09:30 UTC)
- Expired
- Aug 25, 2005, 12:30 PM CDT
- In force
- 8 hr
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Allen County, KS, Neosho County, KS, Wilson County, KS, Woodson County, KS
The radar
The Topeka radar (KTWX), 160 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 8:02 AM CDT | FLASH FLOOD | Coyville, KS | YOU CANNOT GET INTO COYVILLE DUE TO WATER SURROUNDING THE TOWN. |
| Aug 25, 9:40 AM CDT | FLASH FLOOD | 10 S Yates Center, KS | APPROXIMATELY 9 HORSES DROWN. 2 FAMILIES WERE BEING RESCUED DUE TO WATER SURROUNDING THEIR HOME. SEVERAL CREEKS ARE OUT OF THEIR BANKS ACROSS THE SOUTHERN PART OF THE COUNTY. |
| Aug 25, 10:05 AM CDT | FLASH FLOOD | 5 W Chanute, KS | TULAKES WAS SURROUNDED BY WATER. |
| Aug 25, 10:05 AM CDT | FLASH FLOOD | New Albany, KS | THIS AREA IS SURROUNDED BY WATER. |
| Aug 25, 10:16 AM CDT | FLASH FLOOD | Chanute, KS | SEVERAL ROADS CLOSED IN THE NORTHWEST PART OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 212 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 9.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 270 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KICT 250931 FFWICT KSC001-133-205-207-251730- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WICHITA KS 430 AM CDT THU AUG 25 2005 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * FLASH FLOOD WARNING FOR... ALLEN COUNTY IN SOUTHEAST KANSAS. NEOSHO COUNTY IN SOUTHEAST KANSAS. WILSON COUNTY IN SOUTHEAST KANSAS. WOODSON COUNTY IN SOUTHEAST KANSAS. * UNTIL 1230 PM CDT. * NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT EXCESSIVE RAINFALL HAS PRODUCED FLOODING ACROSS THE WARNED AREA. SCATTERED REPORTS OF WATER COVERED ROADS AND FLOODING HAS BEEN RECEIVED. * RADAR ESTIMATED THE HEAVIEST RAIN HAS OCCURRED SOUTH OF A LINE FROM TORONTO TO HUMBOLDT, AND NORTH OF A LINE FROM NEAR FALL RIVER TO CHANUTE. CLOSE TO 4 INCHES OF RAIN HAS BEEN MEASURED IN CHANUTE. ADDITIONAL HEAVY RAIN IS EXPECTED TO CONTINUE EARLY THIS MORNING. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WICHITA. LAT...LON 3739 9596 3802 9595 3803 9508 3738 9509 $$ HOWERTON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 3:18 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Aug 25, 3:18 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 318 AM CDT THU AUG 25 2005 .DISCUSSION... MAIN FORECAST CONCERNS REMAIN POTENTIAL FOR HEAVY RAINFALL/SIGNIFICANT FLOODING THIS MORNING ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN KANSAS. TODAY: WILL EXTEND CURRENT FLOOD WATCH FOR SOUTH CENTRAL AND MUCH OF SOUTHEAST KS UNTIL 17Z TODAY. ONGOING MCS FROM EASTERN KS INTO NORTHWESTERN MISSOURI HAS BEEN SHOWING SIGNS OF BACKBUILDING INTO SOUTH CENTRAL KS. SOUTHWESTERLY 35 KT LOW-LEVEL JET IS FEEDING MOIST/UNSTABLE AIR INTO THE SOUTHWESTERN EXTENT OF THIS MCS. IN ADDITION, UPPER DIVERGENCE OCCURRING OVER EASTERN KS IN RIGHT REAR QUAD OF UPPER JET EXTENDING FROM EASTERN NEBRASKA INTO IOWA. PRECIPITABLE WATER ABOUT AS HIGH AS IT GETS AT 2 INCHES. AS A RESULT OF THE BACKBUILDING MCS, WILL LIKELY CONTINUE TO SEE STORMS TRAINING ACROSS SOME OF THE SAME AREAS OF SOUTH CENTRAL AND SOUTHEAST KS. THE HILLY TERRAIN OF THE FLINT HILLS COULD EASILY EXACERBATE THE FLOODING POTENTIAL. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR REMAIN POSSIBLE AT LEAST EARLY THIS MORNING. OVER 3 INCHES OF RAIN REPORTED AT CNU ASOS RECENTLY. THE 00Z ETA AND GFS SUGGESTED THE UPPER JETSTREAK SHIFTING SLOWLY EASTWARD THIS MORNING, AND THE HEAVIEST CONVECTION IS EXPECTED TO GRADUALLY SHIFT OUT OF SOUTH CENTRAL/SOUTHEAST KS BY 15Z. LATER THIS AFTERNOON, THE ETA (AND EVEN GFS) HINT THAT A REMNANT OUTFLOW BOUNDARY WILL RESIDE ACROSS CENTRAL AND SOUTHEASTERN KS. IF THE ATMOSPHERE CAN RECOVER VIA DECREASING CLOUDS, STRONG INSTABILITY WOULD DEVELOP AS DEWPOINTS IN THE MID 70S POOL ALONG THE BOUNDARY. SO WILL RETAIN A LOW (20-30%) CHANCE OF THUNDERSTORMS IN EASTERN PORTIONS OF OUR FORECAST AREA FOR THIS AFTERNOON/EVENING. TONIGHT: NEXT STRONGLY ADVERTISED COLD FRONT WILL BE APPROACHING CENTRAL KS TOWARD 12Z FRIDAY PER 00Z GFS/ETA. IT IS QUITE POSSIBLE THAT THUNDERSTORMS DEVELOPING OVER WESTERN NEBRASKA/NORTHWEST KS LATE THIS AFTERNOON/EVENING WILL PROPAGATE SOUTHEASTWARD INTO OUR CENTRAL KS COUNTIES OVERNIGHT. HIGHEST POPS (40%) SLATED THERE. FRIDAY-SATURDAY: STRONG UPPER TROF/LOW WILL SWEEP ACROSS THE NORTHERN PLAINS/UPPER MISSISSIPPI VALLEY. THIS WILL ALLOW THE COLD FRONT TO GRADUALLY PUSH SOUTHWARD THROUGH OUR FORECAST AREA. THE BEST CHANCE FOR THUNDERSTORMS WILL BE FRIDAY AFTERNOON/EVENING AS THE FRONT MOVES THROUGH MUCH OF THE AREA DURING PEAK HEATING HOURS. STRONGLY UNSTABLE AIRMASS AND DEEP LAYER SHEAR AROUND 30 KTS WILL BE SUPPORTIVE OF SCATTERED STRONG-SEVERE THUNDERSTORMS FRIDAY AFTERNOON/EVENING. LATER FRIDAY NIGHT INTO SATURDAY, THE COLD FRONT WILL PUSH SOUTHWARD OUT OF SOUTHERN KANSAS, WITH PRECIPITATION CHANCES GREATLY DIMINISHING OR ENDING. SUNDAY-WEDNESDAY: 00Z GFS HAS SHOWN SOME CHANGES IN HOW IT DEVELOPS/EVOLVES NEXT UPPER TROF OVER THE NORTHWEST DURING THIS PERIOD, AS IT EJECTS SOME INITIAL ENERGY OUT OF THE NORTHERN ROCKIES AND ACROSS THE NORTHERN PLAINS ON TUESDAY. THE 00Z UKMET DOES NOT SHOW THIS SCENARIO, MAINTAINING ONE LONGWAVE UPPER TROF FROM WESTERN CANADA INTO THE NORTHWEST CONUS. PREFER NOT TO MAKE SIGNIFICANT CHANGES TO CURRENT FORECAST THIS MORNING. STILL CALLING FOR TEMPERATURES RISING TO ABOVE NORMAL WITH THE NEXT CHANCE OF STORMS TOWARD MIDWEEK. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 93 72 93 68 / 60 20 30 30 HUTCHINSON 93 71 92 68 / 50 20 30 20 NEWTON 92 72 92 68 / 60 20 30 20 ELDORADO 92 73 92 68 / 70 30 30 30 WINFIELD-KWLD 95 74 94 69 / 50 20 30 30 RUSSELL 94 69 89 65 / 10 30 30 20 GREAT BEND 95 70 91 67 / 10 30 30 20 SALINA 94 71 91 67 / 60 40 30 20 MCPHERSON 93 71 91 68 / 60 30 30 20 COFFEYVILLE 94 72 94 69 / 60 20 30 30 CHANUTE 90 71 92 69 / 80 30 30 30 IOLA 90 71 92 68 / 80 30 30 30 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL NOON THURSDAY FOR KSZ050-KSZ051-KSZ052-KSZ053- KSZ067-KSZ068-KSZ069-KSZ070-KSZ071-KSZ072-KSZ082-KSZ083-KSZ091- KSZ092-KSZ093-KSZ094-KSZ095-KSZ096-KSZ098. && CARUSO
Hazardous weather outlook, Aug 25, 1:02 AM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE WICHITA KS 102 AM CDT THU AUG 25 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-251200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 102 AM CDT THU AUG 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY WEATHER CONCERN THROUGH THE REST OF THE OVERNIGHT HOURS ACROSS PORTIONS OF CENTRAL AND SOUTHEAST KANSAS, ESPECIALLY NORTH OF HIGHWAY 400 AND EAST OF K-15 HIGHWAY. ADDITIONAL RAINFALL AMOUNTS IN EXCESS OF 3 INCHES WILL BE POSSIBLE IN THESE AREAS, WHICH COULD RESULT IN SIGNIFICANT FLOODING. LOCALIZED FLOODING FROM ISOLATED TO SCATTERED THUNDERSTORMS IS POSSIBLE ACROSS MUCH OF THE REST OF THE AREA AS WELL OVERNIGHT. A FEW STRONG STORMS WILL STILL BE POSSIBLE AS WELL, WHICH COULD PRODUCE WIND GUSTS TO 55 MPH AND HAIL UP TO DIME SIZE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF LINGERING THUNDERSTORMS THURSDAY MORNING IN SOUTHEASTERN KANSAS. LOCALLY HEAVY RAINFALL WILL BE THE MAIN CONCERN WITH THESE STORMS. THE NEXT CHANCE OF THUNDERSTORMS WILL COME LATE THURSDAY NIGHT THROUGH SATURDAY AS A COLD FRONT PUSHES INTO THE KANSAS REGION. THERE IS A CHANCE THAT A FEW SEVERE THUNDERSTORMS MAY ACCOMPANY THIS FRONT, PARTICULARLY FRIDAY AFTERNOON AND EVENING. JUST AS THE LAST FEW DAYS, ANY STORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE SOME FLOODING. LATER OUTLOOKS WILL BE ABLE TO DEFINE THE MAIN THREATS FROM THESE STORMS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED THE REST OF THE NIGHT. HOWEVER, CALLS FROM LOCAL LAW ENFORCEMENT ARE ENCOURAGED TO ASSESS POTENTIAL HIGH WATER PROBLEMS AND FLOODING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM KED/LAWSON
In the hours before
Local storm report, Aug 24, 11:58 PM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1158 PM CDT WED AUG 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM FLOOD 8 SW HUTCHINSON 37.98N 98.02W
08/24/2005 RENO KS LAW ENFORCEMENT
HIGH WATER OVER WHITESIDE ROAD.
&&
KEDSpecial weather statement, Aug 25, 12:05 AM CDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1205 AM CDT THU AUG 25 2005 KSZ069-250545- BUTLER- 1205 AM CDT THU AUG 25 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BUTLER COUNTY... AT 1201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS FROM TOWANDA...OR 8 MILES SOUTHWEST OF ELDORADO...EAST TO THE BUTLER GREENWOD COUNTY LINE. THESE THUNDERSTORMS WERE MOVING NORTHEAST AROUND 30 MPH. HAIL TO 1/2 INCH INCH DIAMETER AND 40 TO 50 MPH WINDS ARE POSSIBLE FROM THESE THUNDERSTORMS. IN ADDITION...THE CLOUD-TO-GROUND LIGHTNING FROM THESE THUNDERSTORMS WILL BE FREQUENT AND DANGEROUS REFRAIN FROM USING ELECTRICAL APPLIANCES AND STAY OFF THE TELEPHONE EXCEPT IN CASES OF EMERGENCY. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. ES
Special weather statement, Aug 25, 2:06 AM CDT, 2 hours 24 minutes before
KSZ051>053-067>072-083-094>096-098>100-250735- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 206 AM CDT THU AUG 25 2005 SEVERE THUNDERSTORM WATCH NUMBER 743 HAS BEEN ALLOWED TO EXPIRE FOR ALL AREAS ACROSS CENTRAL AND SOUTHEAST KANSAS. HOWEVER, HEAVY RAINFALL AND FLOODING WILL REMAIN A CONCERN, ESPECIALLY EAST OF THE TURNPIKE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS. KLEINSASSER
Local storm report, Aug 25, 2:26 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
226 AM CDT THU AUG 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 AM FLOOD PEABODY 38.17N 97.11W
08/25/2005 MARION KS LAW ENFORCEMENT
MINOR STREET FLOODING.
&&
KEDLocal storm report, Aug 25, 2:27 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
227 AM CDT THU AUG 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 AM FLOOD FLORENCE 38.24N 96.93W
08/25/2005 MARION KS LAW ENFORCEMENT
MINOR STREET FLOODING.
&&
KEDSpecial weather statement, Aug 25, 2:38 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 238 AM CDT THU AUG 25 2005 KSZ067-068-250815- HARVEY-RENO- 238 AM CDT THU AUG 25 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR WESTERN HARVEY AND EASTERN RENO COUNTIES... AT 235 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 6 MILES NORTH OF HAVEN...OR 9 MILES SOUTHEAST OF HUTCHINSON...AND MOVING NORTHEAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. HOWERTON
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 7:13 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 47 min |
| Aug 24, 7:36 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 39 min |
| Aug 24, 7:50 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 40 min |
| Aug 24, 7:53 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 52 min |
| Aug 24, 8:10 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 50 min |
| Aug 24, 8:20 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 40 min |
| Aug 24, 8:22 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 38 min |
| Aug 24, 8:28 PM CDT | Tornado Warning | ICT | Reno | 47 min |
| Aug 24, 8:35 PM CDT | Severe Thunderstorm Warning | ICT | Harvey | 40 min |
| Aug 24, 8:43 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 47 min |
| Aug 24, 8:50 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 49 min |
| Aug 24, 9:00 PM CDT | Severe Thunderstorm Warning | ICT | Wilson | 45 min |
| Aug 24, 9:20 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 55 min |
| Aug 24, 9:31 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 30 min |
| Aug 24, 9:45 PM CDT | Severe Thunderstorm Warning | ICT | Wilson | 45 min |
| Aug 24, 10:28 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 47 min |
| Aug 24, 10:42 PM CDT | Flash Flood Warning | ICT | Wilson, Woodson | 4 hr |
| Aug 25, 12:04 AM CDT | Flash Flood Warning | ICT | Butler, Greenwood | 4 hr |
| Aug 25, 12:26 AM CDT | Flash Flood Warning | ICT | Allen, Neosho, Wilson, Woodson | 4 hr |
| Aug 25, 2:59 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 33 min |
| Aug 25, 3:46 AM CDT | Flash Flood Warning | ICT | Marion | 8 hr |
| Aug 25, 7:34 AM CDT | Flash Flood Warning | ICT | Allen, Neosho, Wilson, Woodson | 8 hr |
| Aug 25, 7:35 AM CDT | Flash Flood Warning | ICT | Butler, Greenwood | 8 hr |
| Aug 25, 7:40 AM CDT | Flash Flood Warning | ICT | Chase, Marion | 8 hr |
Nearby
Flash Flood Warnings in Kansas, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.